# SDR 20000404SH013

- Difficulty date: February 8, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N90WR
- Make and model: Lear 35LEAR
- Aircraft serial: 35022
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 66003353
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  THE PILOT RETARDED POWER, AND LIGHT EXTINGUISHED.  ADVANCING POWER AGAIN CAUSED THE LIGHT TO ILLUMINATE AGAIN, RETARDING POWER AGAIN CAUSED IT TO EXTINGUISH.  AN UNEVENTFUL LANDING WAS MADE.  UPON INVEST, MAINTENANCE FOUND THE BLEED AIR GASKET, PN 6600335-3, ERODED.  THIS GASKET IS INSTALLED BETWEEN THE BLEED AIR DUCT ASSY, PN 2655100-72, AND BLEED AIR FITTING ASSY, PN 2652083-25, ON THE RIGHT HAND SIDE OF THE ENGINE.  THIS ALLOWED BLEED AIR TO ESCAPE WITH THE HOT GASSES HEATING UP THE NEARBY FIRE LOOP.  GASKET REPLACED AND ACFT RETURNED TO SERVICE.  (X)
